# SDR UPS08653243

- Difficulty date: August 21, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 31,478 hours, 9,660 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stiffener
- Part number: 141T514616
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- INTERNAL AREA STA 246 LBL 50 CABIN FLOORBEAM ATTACHMENT STIFFENER FOUND CRACK.  CRACK LENGTH 0.75 INCH.  FX- STA 246 LBL 50 CABIN FLOORBEAM ATTACHMENT STIFFENER REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.
